# SDR ISHA2012F00000

- Difficulty date: January 30, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N3604T
- Make and model: Snias AS350D
- Aircraft serial: 1158
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Worn
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE PILOT NOTICED A DROP IN RPM.  FOUND THROTTLE LEVER HAD SLIPPED OUT OF THE FLIGHT GATE GUARD AND THE ACFT WAS NOT CREATING THE NECESSARY RPM TO PRODUCE THE CORRECT POWER.  ON INSPECTION, IT WAS FOUND THAT THE THROTTLE LEVER HAD A GROOVE WORN INTO IT.  THE FLIGHT GATE GUARD WAS ALSO FOUND TO HAVE A DEFECT, IN THAT IT WAS ROUNDED OFF ALLOWING THE THROTTLE LEVER TO SLIP.  A NEW THROTTLE LEVER WILL BE INSTALLED AND THE FLIGHT GATE GUARD WILL BE FILED DOWN TO REMOVE THE ROUNDED EDGE PRIOR TO ANY FURTHER FLIGHT.
